# SDR AALA200801619

- Difficulty date: June 15, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- Aircraft time: 69,695 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY LIGHT AT SEAT 23D BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 23D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
